Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Chances of uterine cancer with spotting post intake of birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   This is for an obgyn
I was on Mircette birth control pills for 10 years. The last couple of months, I started having spotting. My doctor switched me to YAZ. He did an ultrasound and a sonohysterogram to rule out cancer.The results came ok. I took YAZ for 1 month with no spotting. I had my period. I am now on the second pack and I am having spotting.Dark brown the first day. Light brown the second day and no spotting the third day. 1. Could this be uterine cancer? Since the sonohysterogram did not show any suspicious areas, what are the chances of the spotting to be related to uterine cancer? 2. How accurate is the sonohysterogram in diagnosing uterine cancer? 3. If i switch to a higher dose and still have spotting, what should I do?
Doctor :   Hi
Doctor :   let me read
User :   ok
User :   are you an obgyn/
User :   Are you still there?
Doctor :   yes
Doctor :   Obgyn are not available on chat, there will answer your queries only on the email for that you can visit this link and can post your query WWW.WWWW.WW Doctor :   May i know your age ?
Doctor :   are you there?
Doctor :   are you there ?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor